| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event report for this file was received via regulatory agency stating that during an intraocular lens (iol) implant procedure, it was noted that the lens did not advance in appropriate cartridge correctly.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).